Translator Disclaimer
2020 The ascent-descent property for $2$-term silting complexes
Simion Breaz
Publ. Mat. 64(2): 543-562 (2020). DOI: 10.5565/PUBLMAT6422007

Abstract

We will prove that over commutative rings the silting property of $2$-term complexes induced by morphisms between projective modules is preserved and reflected by faithfully flat extensions.

Citation

Download Citation

Simion Breaz. "The ascent-descent property for $2$-term silting complexes." Publ. Mat. 64 (2) 543 - 562, 2020. https://doi.org/10.5565/PUBLMAT6422007

Information

Received: 31 January 2019; Revised: 3 May 2019; Published: 2020
First available in Project Euclid: 3 July 2020

zbMATH: 07236053
MathSciNet: MR4119952
Digital Object Identifier: 10.5565/PUBLMAT6422007

Subjects:
Primary: 13C12 , 13C13 , 13C60 , 13D07 , 16D40

Keywords: cosilting , ring extension , silting

Rights: Copyright © 2020 Universitat Autònoma de Barcelona, Departament de Matemàtiques

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.64 • No. 2 • 2020
Back to Top